# SDR SWIA2021090760810

- Difficulty date: June 19, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF L/H OUTBD. FLAP (CENTER HINGE BOX)- COIL SPRING IS CORRODED ALONG WITH ITS ATTACH BOLT NUTS. ALSO, THE NUTS ARE CORRODED AT THE AFT ATTACH FITTING TO WING LOCATION     (C-CHECK RO 8/29/2021)    ON LH OUTBD CENTER FLAP HINGE BOX BUTE DOOR ACTUATOR SPRING WAS REMOVED AND REPLACED WITH A NEW SERVICEABLE SPRING AND RUSTED NUTS REMOVED FROM AFT HINGE BOX ATTACH FITTING AND REPLACED WITH NEW SERVICEABLE NUTS SEE CONTINUATION CARD FOR MTX DETAILS
